# SDR UPS07550146

- Difficulty date: June 12, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 21,386 hours, 13,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10307
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1520, BETWEEN S25L TO S27L.  REMOVED TRANSITION PNL FOR ACCESS FROM STA 1410-1530 LEFT AFT CARGO IAW SRM 51-40-02.  PART REMOVED FLOOR PNLS FROM STA 1400-1560 IAW SRM 51-40-02.  ACCOMPLISHED ON FINAL EA 757-5360-27-A1696 AND UPS EO B757-5310-27208-A.
